# SDR UPS07448952

- Difficulty date: January 11, 2007
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 76,834 hours, 22,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65B07498204
- Condition: Deformed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT OF BULK CARGO COMPT FX FRAME INTERCOSTAL WEB FOUND DEFORMED BETWEEN BS 2220 AND BS 2240 STR 40R AS MARKED.  AFT OF BULK CARGO COMPT FX FRAME INTERCOSTAL WEB REPLACED AS PER SRM 51-10-01 PG 9 AND INSTALLED AS PER SRM 51-30-02 JUST AT BS 2220 AND BS 2240 STR 40R AREA.
